Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Should I Be Concerned For Numbness In Body After Cortisone Shot?

I just had a cortisone shot in my left groin due to a severe groin sprain. I feel numbness on my entire left side of the body up to my face cheek and down to my ankle, stiffness very strong. Is this something to be concerned about? I am 55 yrs old, 145 lbs.
Wed, 3 Dec 2014
Report Abuse
Pediatrician, Pulmonology 's  Response
Hi...this is definitely to be concerned. But I don't think this is related to the cortisone shot you had. I feel that you need a neurology consult and you will also need a neuromiaging and the best option would be a MRI brain and further follow up. We need to rule out stroke or ischemia or brain or infarct.
regards - Dr. Sumanth
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Cortisone


Should I Be Concerned For Numbness In Body After Cortisone Shot?

Hi...this is definitely to be concerned. But I don t think this is related to the cortisone shot you had. I feel that you need a neurology consult and you will also need a neuromiaging and the best option would be a MRI brain and further follow up. We need to rule out stroke or ischemia or brain or infarct. regards - Dr. Sumanth